| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2013, no. 9-12


Yong Chan Kim, Jung Mi Ko
      Maps on fuzzy complete lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 401-409
      http://dx.doi.org/10.12988/ijcms.2013.13039

Sanjay Harne, Bijendra Singh, Gurbeer Kaur Chhabra, Manjeet Singh Teeth
      Generalization of Fibonacci sequence in case of four sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 411-416
      http://dx.doi.org/10.12988/ijcms.2013.13040

Rafael Jakimczuk
      A note on the sum of the numbers not exceeding x with some prime factor greater than x/k
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 417-421
      http://dx.doi.org/10.12988/ijcms.2013.13041

Rafael Jakimczuk
      A note on sums of greatest (least) prime factors
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 423-432
      http://dx.doi.org/10.12988/ijcms.2013.13042

Li Chen, Zhong-guang Fan
      The properties of probability of normal chain
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 433-439
      http://dx.doi.org/10.12988/ijcms.2013.13043

H. E. Fathy, M. El-Kady, Salah M. El-Sayed
      Chebyshev and Legendre via Galerkin method for solving KdV Burgers' equation
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 441-457
      http://dx.doi.org/10.12988/ijcms.2013.13044

T. M. K. Anandavally
      A characterisation of 2-uniform IASI graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 459-462
      http://dx.doi.org/10.12988/ijcms.2013.13045

Benxiu Li
      Refinements of Hermite-Hadamard's type inequalities for operator convex functions
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 463-467
      http://dx.doi.org/10.12988/ijcms.2013.13046

Alaa E. Hamza, Nada A. Laabi
      Uniform exponential stabilizability of dynamic control equations on time scales
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 469-480
      http://dx.doi.org/10.12988/ijcms.2013.13047

Magdy A. El-Tawil, Shaheed N. Huseen
      On convergence of q-homotopy analysis method
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 481-497
      http://dx.doi.org/10.12988/ijcms.2013.13048

Ayad R. Khudair
      State linearization of multi-input nonlinear differential algebraic control systems
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 499-509
      http://dx.doi.org/10.12988/ijcms.2013.13049

Abdoul Aziz Ciss, Ahmed Youssef
      A factoring and discrete logarithm based cryptosystem
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 511-517
      http://dx.doi.org/10.12988/ijcms.2013.13050

Djideme F. Houenou, Leonard Todjihounde
      Hamiltonian mean curvature flow
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 519-529
      http://dx.doi.org/10.12988/ijcms.2013.13051

Mohammed H. AL-Smadi, Zuhier K. Altawallbeh
      Solution of system of Fredholm integro-differential equations by RKHS method
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 531-540
      http://dx.doi.org/10.12988/ijcms.2013.13052

Daniel Miguel Ortiz, Manuel Gonzalez Sarabia, Antonio J. Sanchez Hernandez
      Evaluation codes associated to some weighted complete bipartite graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 541-550
      http://dx.doi.org/10.12988/ijcms.2013.13053

Xianhe Zhao, Wen Li
      On *-A(n) operators and Weyl's theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 551-558
      http://dx.doi.org/10.12988/ijcms.2013.13054

A. D. Lokhande, Aryani Gangadhara
      On poset of subhypergroup and hyper lattices
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 559-564
      http://dx.doi.org/10.12988/ijcms.2013.13055

R. Jahir Hussain, P. Senthil Kumar
      An optimal more-for-less solution of mixed constraints intuitionistic fuzzy transportation problems
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 565-576
      http://dx.doi.org/10.12988/ijcms.2013.13056

Melek Masal
      On generalized timelike parallel p_i-equidistant ruled surfaces with a spacelike base curve in the Minkowski space R^n_1
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 577-587
      http://dx.doi.org/10.12988/ijcms.2013.13057

A. V. Ramakrishna, T. V. N. Prasanna
      Symmetric circulant matrices and publickey cryptography
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 9-12, 589-593
      http://dx.doi.org/10.12988/ijcms.2013.13058


Journals | Books | Author guidelines